Journal of Applied Mathematics

  • J. Appl. Math.
  • Volume 2013, Special Issue (2013), Article ID 962691, 7 pages.

Strong Convergence Theorem for Bregman Strongly Nonexpansive Mappings and Equilibrium Problems in Reflexive Banach Spaces

Jinhua Zhu, Shih-sen Chang, and Min Liu

Full-text: Open access

Abstract

By using a new hybrid method, a strong convergence theorem for finding a common element of the set of solutions of an equilibrium problem and the set of fixed points of Bregman strongly nonexpansive mappings in a reflexive Banach space is proved.

Article information

Source
J. Appl. Math., Volume 2013, Special Issue (2013), Article ID 962691, 7 pages.

Dates
First available in Project Euclid: 14 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.jam/1394807741

Digital Object Identifier
doi:10.1155/2013/962691

Mathematical Reviews number (MathSciNet)
MR3074311

Zentralblatt MATH identifier
1271.47068

Citation

Zhu, Jinhua; Chang, Shih-sen; Liu, Min. Strong Convergence Theorem for Bregman Strongly Nonexpansive Mappings and Equilibrium Problems in Reflexive Banach Spaces. J. Appl. Math. 2013, Special Issue (2013), Article ID 962691, 7 pages. doi:10.1155/2013/962691. https://projecteuclid.org/euclid.jam/1394807741


Export citation

References

  • E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994.
  • P. L. Combettes and S. A. Hirstoaga, “Equilibrium programming in Hilbert spaces,” Journal of Nonlinear and Convex Analysis, vol. 6, no. 1, pp. 117–136, 2005.
  • A. Moudafi, “Second-order differential proximal methods for equilibrium problems,” Journal of Inequalities in Pure and Applied Mathematics, vol. 4, no. 1, article 18, 7 pages, 2003.
  • A. Tada and W. Takahashi, “Strong convergence theorem for an equilibrium problem and a nonexpansive mapping,” in Nonlinear Analysis and Convex Analysis, A. Tada and W. Takahashi, Eds., pp. 609–617, Yokohama Publishers, Yokohama, Japan, 2007.
  • W. Takahashi and K. Zembayashi, “Strong and weak convergence theorems for equilibrium problems and relatively nonexpansive mappings in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 1, pp. 45–57, 2009.
  • S. Takahashi and W. Takahashi, “Viscosity approximation methods for equilibrium problems and fixed point problems in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 506–515, 2003.
  • K. Nakajo and W. Takahashi, “Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups,” Journal of Mathematical Analysis and Applications, vol. 279, no. 2, pp. 372–379, 2003.
  • W. Takahashi, Y. Takeuchi, and R. Kubota, “Strong convergence theorems by hybrid methods for families of nonexpansive mappings in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 276–286, 2008.
  • J.-B. Hiriart-Urruty and C. Lemaréchal, Convex Analysis and Minimization Algorithms II, vol. 306 of Grundlehren der Mathematischen Wissenschaften, Springer, 1993.
  • C. Zălinescu, Convex Analysis in General Vector Spaces, World Scientific, River Edge, NJ, USA, 2002.
  • E. Asplund and R. T. Rockafellar, “Gradients of convex functions,” Transactions of the American Mathematical Society, vol. 139, pp. 443–467, 1969.
  • J. F. Bonnans and A. Shapiro, Perturbation Analysis of Optimization Problems, Springer, New York, NY, USA, 2000.
  • S. Reich and S. Sabach, “A strong convergence theorem for a proximal-type algorithm in reflexive Banach spaces,” Journal of Nonlinear and Convex Analysis, vol. 10, no. 3, pp. 471–485, 2009.
  • H. H. Bauschke, J. M. Borwein, and P. L. Combettes, “Essential smoothness, essential strict convexity, and Legendre functions in Banach spaces,” Communications in Contemporary Mathematics, vol. 3, no. 4, pp. 615–647, 2001.
  • H. H. Bauschke and J. M. Borwein, “Legendre functions and the method of random Bregman projections,” Journal of Convex Analysis, vol. 4, no. 1, pp. 27–67, 1997.
  • Y. Censor and A. Lent, “An iterative row-action method for interval convex programming,” Journal of Optimization Theory and Applications, vol. 34, no. 3, pp. 321–353, 1981.
  • L. M. Brègman, “The relaxation method of finding a common point of convex sets and its application to the solution of problems in convex programming,” USSR Computational Mathematics and Mathematical Physics, vol. 7, no. 3, pp. 200–217, 1967.
  • D. Butnariu and E. Resmerita, “Bregman distances, totally convex functions, and a method for solving operator equations in Banach spaces,” Abstract and Applied Analysis, vol. 2006, Article ID 84919, 39 pages, 2006.
  • E. Resmerita, “On total convexity, Bregman projections and stability in Banach spaces,” Journal of Convex Analysis, vol. 11, no. 1, pp. 1–16, 2004.
  • D. Butnariu and A. N. Iusem, Totally Convex Functions for Fixed Points Computation and Infinite Dimensional Optimization, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2000.
  • S. Reich and S. Sabach, “Two strong convergence theorems for a proximal method in reflexive Banach spaces,” Numerical Functional Analysis and Optimization, vol. 31, no. 1–3, pp. 22–44, 2010.
  • Y. Censor and S. Reich, “Iterations of paracontractions and firmly nonexpansive operators with applications to feasibility and optimization,” Optimization, vol. 37, no. 4, pp. 323–339, 1996.
  • S. Reich, “A weak convergence theorem for the alternating method with Bregman distances,” in Theory and applications of Nonlinear Operators of Accretive and Monotone Type, pp. 313–318, Marcel Dekker, New York, NY, USA, 1996.
  • S. Reich and S. Sabach, “Two strong convergence theorems for Bregman strongly nonexpansive operators in reflexive Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 1, pp. 122–135, 2010.
  • R. E. Bruck and S. Reich, “Nonexpansive projections and resolvents of accretive operators in Banach spaces,” Houston Journal of Mathematics, vol. 3, no. 4, pp. 459–470, 1977.
  • S. Reich and S. Sabach, “Existence and approximation of fixed points of Bregman firmly nonexpansive mappings in reflexive Banach spaces,” in Fixed-Point Algorithms for Inverse Problems in Science and Engineering, pp. 301–316, Springer, New York, NY, USA, 2011.
  • R. P. Phelps, Convex Functions, Monotone Operators, and Differentiability, vol. 1364 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2nd edition, 1993.
  • E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994.
  • P. L. Combettes and S. A. Hirstoaga, “Equilibrium programming in Hilbert spaces,” Journal of Nonlinear and Convex Analysis, vol. 6, no. 1, pp. 117–136, 2005.
  • A. Ambrosetti and G. Prodi, A Primer of Nonlinear Analysis, Cambridge University Press, Cambridge, UK, 1993.